# SDR IXXA060500S

- Difficulty date: January 23, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND A CRACKED END FITTING FROM STATION 1767 TO 1772 AT LONGERON 10 LEFT.  REMOVED CRACKED END FITTING.  LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW END FITTING IAW DC8 SRM 51-1-20D, 51-1-21, 21-3-0, AND 51-1-24.
